# SDR 2008UALA02942

- Difficulty date: May 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 51,345 hours, 36,060 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B-System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM HYDRAULIC PRESSURE DECREASING.
